# SDR GTIA2017062302008

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 44,104 hours, 21,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAD A LOUD SQUEAL DURING ALL PHASES OF FLIGHT.   PERFORMED TSM 52-11-00-810-826-A FOR NOISE IN THE PASSENGER DOOR AREA. ALSO PERFORMED TROUBLESHOOTING IAW TSM 52-11-00-810-811 AND FOUND DIRT AROUND SEAL, CLEANED SEAL. NO DEFECT FOUND AT THIS TIME.
